Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Child suffering from stomach infection, fever, vomiting and constipation. Taking Taxim-O, emiset and cremaffin. Now having frequent bowel movements with stomach pain

My Daughter is 2yrs 8 months old. Having infection in stomach along with fever , vomitting and constipation . Consulted doctor. Given Antibiotic Taxim-O Forte along with emiset syrup and paracitomol. He suggested glycerine candle stick as purgative. She suffered a lot with the stick. But no result. we have given her Cremaffin syrup 3 ml. but she did not relived. next day we again gave her Cremaffin syrup 3 ml. now she is having stomach pains and frequent passage of stool . What do we do now?
Asked On : Thu, 2 Aug 2012
Answers:  3 Views:  360
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, Lipy,
Tanks for query.
Your child is suffering from acute gastroenteritis.
As she has given Taxim-O,its effect will start now and she will feel better.
Give her plenty of water and Electrolyte sachets.
Give her light diet.
Ok and bye.
Answered: Thu, 2 Aug 2012
I find this answer helpful
Internal Medicine Specialist Dr. Mayank Bhargava's  Response
Jan 2013
Thanks for posting your query.
Your child is most likely suffering from acute gastroenteritis as constipation never causes fever.
You should continue taxim-o and should also give antispasmodics and antipyretics.
You should also consult with pediatrician.
Best regards,
Dr. Mayank Bhargava
Answered: Thu, 2 Aug 2012
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to HCMForum. Achild is like a flower he should be treated very gently. Your doctors treatment is O.K, if he dont passstools it is not a big problem or you can go to your doctor for follow up . Now you should rush to your doctor. The anti biotic he has given should be changed as it shoud not be given while he is passing stools. any how dont worry he will be fine. never give him cremaffin that too in repeated doses. if breast feeding mother should not eat nonvegetarian foods spices and chillies. dont give the baby junk foods . thanks for calling.
Answered: Thu, 2 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor